>
pronto-shop Best Quality, Best Price
close
shopping_cart
Cold, Flu & Allergy / Equate / 200 mg Ibuprofen Tablets Coated Tablets
200 mg Ibuprofen Tablets Coated Tablets
Product ID: 83988
Brand: Equate
Item Name: 200 mg Ibuprofen Tablets Coated Tablets
Size: 200 ct
Current Price: $ 4.79
Unit Price: $0.02 / ct
Description: Compare to the active ingredient of Advil Ibuprofen Tablets. When aches pain and fever try to take over turn to Equate Ibuprofen Tablets 200 mg for powerful pain relief you can trust. This nonsteroidal anti-inflammatory drug (NSAID) is tough on minor aches and pain such as muscular aches minor arthritis pain toothache backache menstrual cramps or minor aches and pains from the common cold. It also helps to temporarily reduce fever. Ibuprofen is the number one doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm). A pain reliever/fever reducer for adults and children 12 years and over. Proven pain relief without a prescription. Brown coated tablets. Use for the temporary relief of aches and pains. Gluten free.
Availability: In-Stock

Reviews

There are no reviews for this product yet. Be the first who leaves it.
Cart
Your cart is empty!
Please check if we deliver to your area.
© 2018-2025 Pronto Home Delivery. All Rights Reserved.